# SDR CA040520002

- Difficulty date: May 15, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Boeing 727-44C
- Aircraft time: 56,365 hours
- Engine: Pwa JT8D7B
- System (JASC): 2760 · Drag Control System
- Part: Control Cable
- Part number: BACC2A3A01262GG
- Condition: Broken
- Location: Spoilers
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) MAINTENANCE FOUND THE WSB2 CABLE BROKEN WHEN INVESTIGATING A REPORT OF SPOILER FLOAT.  THE CABLE WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
